中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
题名:
Parallel computation of Janet and Gröbner bases over rational numbers
作者: V. P. Gerdt ; D. A. Yanovich
刊名: Programming and Computer Software
发表日期: 2005
卷: 31, 期:2, 页:73-80
收录类别: 其他
合作性质: 其它
语种: 中文
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/1230
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
119013.pdf(435KB)----限制开放 联系获取全文

Recommended Citation:
V. P. Gerdt,D. A. Yanovich. Parallel computation of Janet and Gröbner bases over rational numbers[J]. Programming and Computer Software,2005-01-01,31(2):73-80.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[V. P. Gerdt]'s Articles
[D. A. Yanovich]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[V. P. Gerdt]‘s Articles
[D. A. Yanovich]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace